# SDR DLM88960792

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 3937060501
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAKEOFF ROLL, BRAKE TEMP LIGHT AND GAUGE FLICKERED ON/OFF AND READ HIGH TEMP.  RAISED GEAR AND GOT RT MAIN UNSAFE AND GEAR DOOR LIGHT.  OTHER GEAR UP AND LOCKED.  CYCLED GEAR AND GOT SAME INDICATION.  CAN FEEL/HEAR GEAR DOOR RUMBLE AT CRUISE.  REPLACED RT MLG RETRACT ACTUATOR LOWER ATTACH FITTING AND LOWER PIN PER MM 32-32-02, OPERATION NORMAL.
